# SDR BJNA001105

- Difficulty date: November 27, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY PER 33-51-91.  OPS CHECK NORMAL.  (M)
